MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5 CORPUS VS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5 CORPUS VS; POWERED WHEELCHAIR
Model Number F5 CORPUS VS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519); Unspecified Musculoskeletal problem (4535)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was evaluated by the local service provider and was found to be fully operational with no signs of a malfunction having occurred.The end-user did not make any claims or allegations of the device having malfunctioned in any way to have contributed to the event but relayed not knowing how the device having fallen to the side.End-user reported it was raining and the surface was very wet and slick.With the testimony presented from the end-user, the reporter speculates the most likely cause was inadvertent use-error in maneuvering the device close to an edge of a ramp, or the rainy conditions allowing the device to lose traction.With the device evaluation finding no signs of a malfunction having occurred, permobil is unable to reach a determination as to possible root cause without speculation.The dhr was reviewed with device being found to have met specification prior to distribution.
 
Event or Problem Description
Received report claiming as the end-user was leaving a restaurant in rainy conditions, while descending a ramp, the device reportedly fell over on to its side.This resulted in an injury requiring medical intervention.

Brand Name
PERMOBIL F5 CORPUS VS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key17012436
Report Number1221084-2023-00009
Device Sequence Number6928996
Product Code IPL
UDI-Device Identifier17330818001006
UDI-Public17330818001006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 CORPUS VS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose